Document 10901323

advertisement
Hindawi Publishing Corporation
Journal of Applied Mathematics
Volume 2012, Article ID 175459, 2 pages
doi:10.1155/2012/175459
Editorial
Applications of Fixed Point and
Approximate Algorithms
Yonghong Yao,1 Rudong Chen,1
Giuseppe Marino,2 and Yeong-Cheng Liou3
1
Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende, Italy
3
Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan
2
Correspondence should be addressed to Yonghong Yao, [email protected]
Received 8 November 2012; Accepted 8 November 2012
Copyright q 2012 Yonghong Yao et al. This is an open access article distributed under the Creative
Commons Attribution License, which permits unrestricted use, distribution, and reproduction in
any medium, provided the original work is properly cited.
As very powerful and important tools in the study of nonlinear sciences, fixed point methods
have attracted so much attention. Over the last decades, fixed point techniques have been
applied extensively in such diverse fields as biology, chemistry, economics, engineering, game
theory, physics, and so on. The thorough study of the fixed point theory and its approach
methods contained in the literature will help us to find new fixed point techniques for solving
the practical problems.
The aim of this special issue is to present and extend the applications of the relatively
new approaches and theories for the fixed point problems arising in mathematics and applied
sciences.
This special issue includes 105 high-quality peer-reviewed papers that deal with
different aspects of applications of fixed point and approximate algorithms. These papers
contain some new, novel, and innovative techniques and ideas. We hope that all the
papers published in this special issue can motivate and foster further scientific works and
development of the research in the area of the applications of fixed point and approximate
algorithms.
Acknowledgments
As Guest Editors for this special issue, we wish to thank all those who submitted papers
for publication and many specialists who served as the reviewers. We highly appreciate the
support from the editorial members of the journal, as well as the editorial staff of Hindawi
2
Journal of Applied Mathematics
Publishing Corporation. Y. Yao was supported in part by NSFC 11071279 and NSFC 71161001G0105. R. Chen was supported in part by NSFC 11071279. Y.-C. Liou was partially supported
by NSC 101-2628-E-230-001-MY3.
Yonghong Yao
Rudong Chen
Giuseppe Marino
Yeong-Cheng Liou
Advances in
Operations Research
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Advances in
Decision Sciences
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Mathematical Problems
in Engineering
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Journal of
Algebra
Hindawi Publishing Corporation
http://www.hindawi.com
Probability and Statistics
Volume 2014
The Scientific
World Journal
Hindawi Publishing Corporation
http://www.hindawi.com
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
International Journal of
Differential Equations
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Volume 2014
Submit your manuscripts at
http://www.hindawi.com
International Journal of
Advances in
Combinatorics
Hindawi Publishing Corporation
http://www.hindawi.com
Mathematical Physics
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Journal of
Complex Analysis
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
International
Journal of
Mathematics and
Mathematical
Sciences
Journal of
Hindawi Publishing Corporation
http://www.hindawi.com
Stochastic Analysis
Abstract and
Applied Analysis
Hindawi Publishing Corporation
http://www.hindawi.com
Hindawi Publishing Corporation
http://www.hindawi.com
International Journal of
Mathematics
Volume 2014
Volume 2014
Discrete Dynamics in
Nature and Society
Volume 2014
Volume 2014
Journal of
Journal of
Discrete Mathematics
Journal of
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Applied Mathematics
Journal of
Function Spaces
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Optimization
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Download